MathSciNet Relay Station
MathSciNet bibliographic data
MR2822149 93C55 (90B10 93D15)
Zhou, Lei; Xiao, Xiaoqing; Lu, Guoping Network-based control of discrete-time descriptor systems with random delays. Circuits Systems Signal Process. 30 (2011), no. 5, 1055–1070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement